|Should I also be taking Norvir
Jul 24, 2008
I was diagnosed as HIV positive in March of 08. Since I had tested negative in November of 07 the Dr. told me I was newly infected and we made the joint decision to start treatment immediately even though my VL was climbing and my T-cell count was 540. I started a Reyataz and Epzicom regimen once a day. My recent blood work showed a drop in the VL from 380,000 to 238. The T-cell was 504. Based upon everything I have been reading, Reyataz is typically used in conjunction with Norvir. When I asked my Dr. about this he said Norvir was not necessary since I was newly infected and he wanted to hold off on the Norvir in case it was needed later in treatment. Is this a correct approach or should I be taking Norivir as well.
|Response from Mr. Vergel|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain Worried It Could Be HIV
- If I Have Ars Will I Have Headache?
- Is Groin Pain An Acute Symptom Of HIV?
- Eye Floaters After Drinking Water Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.